RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Privalov, Aleksandr Andreevich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 8

Number of views:
This page:763
Abstract pages:1625
Full texts:788
References:96
Associate professor
Candidate of physico-mathematical sciences (1986)
Speciality: 01.01.00 (Mathematics)
Birth date: 25.07.1954
   
Main publications:
  1. Privalov Al.A., “Neskolko zamechanii o normakh lineinykh polinomialnykh operatorov”, Matematicheskie zametki, 57:5 (1995), 712–717

http://www.mathnet.ru/eng/person39171
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/316085

Publications in Math-Net.Ru
2016
1. Al. A. Privalov, A. D. Rabe, “On some properties of equal chevians of a triangle”, Math. Ed., 2016, 4(80),  20–41  mathnet
1995
2. Al. A. Privalov, “Several remarks on the norms of linear polynomial operators”, Mat. Zametki, 57:5 (1995),  712–717  mathnet  mathscinet  zmath  elib; Math. Notes, 57:5 (1995), 496–500  isi
1991
3. Al. A. Privalov, “On an orthogonal trigonometric basis”, Mat. Sb., 182:3 (1991),  384–394  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:2 (1992), 363–372  isi
1990
4. Al. A. Privalov, “Growth of degrees of polynomial bases”, Mat. Zametki, 48:4 (1990),  69–78  mathnet  mathscinet  zmath; Math. Notes, 48:4 (1990), 1017–1024  isi
1987
5. Al. A. Privalov, “Growth of the degrees of polynomial bases and approximation of trigonometric projectors”, Mat. Zametki, 42:2 (1987),  207–214  mathnet  mathscinet  zmath; Math. Notes, 42:2 (1987), 619–623  isi
1984
6. Al. A. Privalov, “Simultaneous interpolation and approximation of continuous functions”, Mat. Zametki, 35:3 (1984),  381–395  mathnet  mathscinet  zmath; Math. Notes, 35:3 (1984), 199–208  isi
1979
7. Al. A. Privalov, “Convergence of cubic interpolation splines to a continuous function”, Mat. Zametki, 25:5 (1979),  681–700  mathnet  mathscinet  zmath; Math. Notes, 25:5 (1979), 349–359  isi
1978
8. S. I. Ionisyan, Al. A. Privalov, “Divergence of a sequence of linear operations on a set of second category”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 6,  89–97  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:6 (1978), 66–73

2020
9. Al. A. Privalov, “On some properties and criterions of a parallelogram, finished”, Math. Ed., 2020, 2(94),  35–41  mathnet
10. Al. A. Privalov, “On some properties and criterions of a parallelogram”, Math. Ed., 2020, 1(93),  36–45  mathnet
2016
11. Al. A. Privalov, “On Teaching Elements of Set Theory at School Study Group”, Math. Ed., 2016, 1(77),  49–56  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020